# SDR YENA2022052300517

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 01280
- Aircraft time: 82,544 hours, 30,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 886527
- Condition: Failed
- Location: 10wl-Batt
- Part time: 1,866 hours, 559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1598, DEN-JFK. 'EPSU BATTERY CHANGED PER BATTERY CAPACITY T/C; REMOVED AND REPLACED 10WL EPSU BATTERY IAW AMM 31-51-38.'
